MDJunction - People Helping People
 
Ask a Question
05/07/2012 01:59 PM

Need my friends!

LaurenCat
LaurenCat  
Posts: 483
Member

Than.You everyone you are all one 0f the reasons that I need to be here. You have tie and time pointed out that when one needs help, get it before it is tooo late, I am sleeping alot with the drugs that I am on, they make me very sleepy (thats) a new one for ME! and I am very disorirented in time and space, and have been seeing a few things that I know wew not there it can be a very scary feeling, Sad I am hoping that they will let me stay until the end of the week.

My Biggest Fear is having another episode. It feels like a panic attack but worse Sad

I feel as though my whole life is being overturned, Maybe that is a good thing. UnsureSilly

I am so weepy that Silly I am getting a complex about it. Not a crying type.

I also help the feeling to self harm goes away soon.

Love to all of you.

Reply

05/07/2012 02:03 PM
gert51
gert51  
Posts: 80
Member

Hope you start to feel better soon, take it one step at a time, my thoughts and prayers are with you!

Gert


05/07/2012 04:04 PM
Dit
Dit  
Posts: 13722
Group Leader
I'm an Advocate

Sending (((((Big Healing Hugs)))) hope you have a peaceful evening

05/07/2012 04:58 PM
sarahtroy
sarahtroy  
Posts: 14312
Group Leader
I'm an Advocate

Hang in there, LarenCat. We are all wishing you the best.

05/07/2012 05:12 PM
centerseeker
centerseeker  
Posts: 2852
VIP Member
I'm an Advocate

Yes, we are all rooting for you. I am glad that at least you are getting sleep. So sorry about the weepy and visions. Praying for you not to have another episode and to have your feelings of desire for self-harm to go away.

Love returned right back to you. Keep us posted.


05/07/2012 06:28 PM
uppitywoman
uppitywoman  
Posts: 42707
VIP Member
I'm an Advocate

(((LAUREN)))

It will get better, you will get better. You're in my prayers. Take care and keep us up to date.


05/08/2012 03:16 AM
Joy75
Joy75  
Posts: 16593
Group Leader
I'm an Advocate

I'm glad you are sleeping a lot. You need the rest. Seeing things isn't good, but hopefully that will go away with the medications. They sound like they are working to get you stable. Things will look up in time. Hang in there and know that you are cared for.

05/08/2012 06:57 AM
LaurenCat
LaurenCat  
Posts: 483
Member

Thank you my friends. Am hanging in there, just!

05/08/2012 06:58 AM
LaurenCat
LaurenCat  
Posts: 483
Member

Thank you my friends. Am hanging in there, just!
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved